Nauka

Ogłoszenia

Brak aktualnych ogłoszeń.Wygasłe ogłoszenia...

Wydarzenia

Brak aktualnych wydarzeń.Minione wydarzenia...

Ostatnio wydane publikacje

  1. R. Andruszkiewicz, M. Woronowicz
    On additive groups of associative and commutative rings
    Quaest. Math. (2017), (on-line first).
    DOI10.2989/16073606.2017.1302019
  2. V. N. Antonov, L. V. Bekenov, A. Bonda, L. Uba, M. S. Uba
    Electronic structure and magneto-optical Kerr spectra of an epitaxial Ni54.3Mn31.9Sn13.8 Heusler alloy film
    J. Phys.: Condens. Matter (2017), (on-line first).
    DOI10.1088/1361-648X/aa7035
  3. A. Dobrogowska, T. S. Ratiu
    Erratum to: Integrable Systems of Neumann Type
    J. Dynam. Differential Equations 29 (2017), no. 1, 343-343, (Erratum to: J Dyn Diff Equat (2015) 27:533–553 DOI 10.1007/s10884-013-9314-5, published on-line in 2016).
    DOI10.1007/s10884-016-9540-8
  4. E. Zieniuk, A. Bołtuć
    Modification of the boundary integral equation for the Navier-Lame equations in 2D elastoplastic problems and its numerical solving
    International Journal for Numerical Methods in Engineering 110 (2017), no. 12, 1173-1200.
    DOI10.1002/nme.5451
  5. A. Korniłowicz, A. Naumowicz, A. Grabowski
    All Liouville Numbers are Transcendental
    Form. Math. 25 (2017), no. 1, 49-54.
    DOI10.1515/forma-2017-0004
  6. A. Grabowski, A. Korniłowicz
    Introduction to Liouville Numbers
    Form. Math. 25 (2017), no. 1, 39-48.
    DOI10.1515/forma-2017-0003
  7. A. Korniłowicz
    Differentiability of Polynomials over Reals
    Form. Math. 25 (2017), no. 1, 31-37.
    DOI10.1515/forma-2017-0002
  8. A. Bołtuć
    2D elastoplastic boundary problems solved by PIES without strongly singular surface integrals
    European Journal of Mechanics - A/Solids 65 (2017), 233-242.
    DOI10.1016/j.euromechsol.2017.04.001
  9. E. Zieniuk, D. Sawicki
    Modification of the classical boundary integral equation (BIE) for 2D transient heat conduction with internal heat source, with the use of NURBS for boundary modeling
    Journal of Heat Transfer 139 (2017), no. 8, 1-11.
    DOI10.1115/1.4036099
  10. E. Brzosko, E. Jermakowicz, J. Kotowicz, A. Wróblewska
    Genetic diversity of orchid Malaxis monophyllos over Europen range as an effect of population properties and postglacial colonization
    Pol. J. Ecol. 65 (2017), no. 1, 69-86.
    DOI10.3161/15052249PJE2017.65.1.007
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl .